# SDR K5S2004F00000

- Difficulty date: April 20, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N363GA
- Make and model: Gulstm 200
- Aircraft serial: 063
- Engine: Pwa PW306B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: 2803500000
- Part serial: R1047
- Condition: Failed
- Location: Wire Harness
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

J2 CONNECTOR FAILED TO LOCK.
